# SDR CA150119012

- Difficulty date: January 17, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 26,045 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355C00001
- Condition: Failed
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE STAB OUT OF TRIM LIGHT ILLUMINATED, THE CREW CARRIED OUT AN AIR TURN BACK AND LANDED WITHOUT INCIDENT. MAINTENANCE FOUND MULTIPLE CONFLICTING FAULTS ON A AND B AUTO PILOT. THE STAB TRIM MOTOR WAS REPLACED, THE SYSTEM TESTED SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE.
